MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING

Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Catalog Number MDS88200HL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "hoyer lift broke" and "the piece that connects handle broke , cannot use to lift".
 
Additional Manufacturer Narrative
The customer reported the hoyer lift broke and "the piece that connects handle broke , cannot use to lift"; the complaint states the issue did not occur during use and no injury occurred.The investigation documented that sample and/or photo provided was not available, medline quality had yet to receive the requested information from the customer despite follow up, finished good/component trending was performed with no trends identified, and quality control inspection records were reviewed.Investigation results were not confirmed.Root cause was not determined; the cause was "sample required to determine cause," and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50778627
Report Number1417592-2026-41380
Device Sequence Number9825857
Product Code FSA
UDI-Device Identifier40884389144825
UDI-Public40884389144825
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200HL
Device Lot Number03522050001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown